# SDR FDEA201510123175

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 880 - 897, LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  REWORKED AREA EVALUATED CLEAN UP DEPTH OF 0.56" ON SEAT TRACK CROWN LIP EXCEED LIMIT OF 0.48" IAW SRM 53-0-52 FIG 101, ALLOWABLE DAMAGE 1 REV 116.  SEAT TRACK CROWN AND SUPPORT REMOVED, BETWEEN STATION 879 - 900, LBL 24.75 IAW SRM 51-40-02 REV 116.  SEAT TRACK CROWN FABRICATED IAW DWG 143N5481 SHT 2 REV.  SEAT TRACK CROWN  & SUPPORT INSTALLED IAW DWG 143N5405 SHT 2 REV.  REPAIR CLASSIFIED AS MAJOR.
